# SDR DALA1127760923

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 60,179 hours, 46,734 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV "N" CHECK IN MSP, FOUND LOOSE FASTENERS IN VERT STAB L/E PANEL AT ZRS52.267.  REPAIRED IAW ER/A 455844-14.
